MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Discoloration (2074)
Date of Event 10/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The chemtrec report did not provide a lot number for the rapicide pa high-level disinfectant subject of the reported event.Steris made multiple attempts to contact the user facility to obtain additional information regarding the reported event however, the user facility has not responded.Without the user facility's response, steris is unable to determine a root cause.The safety data sheet for rapicide pa high-level disinfectant states (section 8), "use ventilation adequate to keep exposures (airborne levels of dust, fume, vapor, etc.) below recommended exposure limits.Ensure that eyewash stations and safety showers are close to the workstation location.Wear chemically resistant protective gloves.Wear approved eye protection (properly fitted dust- or splash-proof chemical safety goggles) and face protection (face shield).Wear suitable protective clothing.Wear solvent resistant apron and boots for spills." a follow-up report will be submitted should additional information become available.No additional issues have been reported.
 
Event or Problem Description
The user facility reported via chemtrec report that an employee "accidently" dropped rapicide pa high-level disinfectant (unknown if it was part a or part b) down the drain.The employee stated she got product on one of her arms which resulted in discoloration of the skin.The employee also stated a strong odor was present when the rapicide pa high-level disinfectant was dropped.The chemtrec report stated the employee was seeking medical attention on site.
 
Additional Manufacturer Narrative
Udi related data quality updates only - the lot number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key18103784
Report Number2150060-2023-00047
Device Sequence Number20190699
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0117
Device Catalogue NumberML020117
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2023
Supplement Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown